# SDR SWAA2025062081444

- Difficulty date: June 13, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 57,587 hours, 34,397 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L/H WINDSCREEN LOWER FLASHLIGHT INOP <[01]. REMOVED AND REPLACED FWD L/H WINDSCREEN LOWER FLASHLIGHT BATTERY IAW AMM 25-64-00-900-806. OPERATIONAL CHECK WAS 'GOOD'.  INSTALLED NEW BATTERY P/N: P4-01-0021.; [02] VERIFIED.
